MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM DISASSEMBLY BODY; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY IRELAND 9616671 RECLAIM DISASSEMBLY BODY; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 297500700
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was using the instrument to disengage the proximal body from the distal stem.The tabs that are supposed to engage the distal stem broke off.All pieces were retrieved and verified.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DISASSEMBLY BODY
Common Device Name
RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7141655
Report Number1818910-2017-52385
Device Sequence Number19067299
Product Code LXH
UDI-Device Identifier10603295156062
UDI-Public10603295156062
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500700
Device Lot NumberNB6171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight100